Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

An integro-differential equation arising from an electrochemistry model


Authors: Y. S. Choi and Roger Lui
Journal: Quart. Appl. Math. 55 (1997), 677-686
MSC: Primary 45K05; Secondary 35J65, 35Q99, 47N20
DOI: https://doi.org/10.1090/qam/1486542
MathSciNet review: MR1486542
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove the existence and uniqueness of steady-state solutions for a system of equations arising from a model in electrochemistry. The same result was established by the authors in an earlier paper under the additional assumptions that the space-dimension $ N = 2$ and the concentrations of the charged ions satisfy an electro-neutrality condition.


References [Enhancements On Off] (What's this?)

  • [1] Y. S. Choi and R. Lui, Uniqueness of steady-state solutions for an electrochemistry model with multiple species, J. Diff. Equations 108, 424-437 (1994) MR 1270586
  • [2] Y. S. Choi and R. Lui, Global stability of solutions of an electrochemistry model with multiple species, J. Diff. Equations (to appear) MR 1318577
  • [3] Y. S. Choi and R. Lui, Multi-dimensional electrochemistry model, Arch. Rational Mech. Anal, (to appear) MR 1346361
  • [4] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd edition, Springer-Verlag, 1983 MR 737190

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45K05, 35J65, 35Q99, 47N20

Retrieve articles in all journals with MSC: 45K05, 35J65, 35Q99, 47N20


Additional Information

DOI: https://doi.org/10.1090/qam/1486542
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society